# SDR REXA201100277

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 24,414 hours, 21,855 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Part time: 24,414 hours, 21,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD FORWARD FACE HAS 6 CHAFED AREAS, 4 EACH HAVE BEEN PREVIOUSLY REPAIRED.  ALL 36 INCHES ABOVE THE FLOOR.  MATERIAL REMOVED:  RBL36.2 - 0.010", RBL27.5 - 0.008", RBL18 - 0.003", LBL9.5 - 0.004", LBL18 - 0.009", AND LBL 27.5 - 0.007".  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
